# SDR ABXA9700780

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Part number: 5912481505
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN HORIZONTAL STAB CENTER SECTION REAR SPAR WEB.  REPLACED IAW DC9 S/B 55-32 AND ABX REA D955-17703-IR, D955-17643.
